# SDR GTIA040795

- Difficulty date: October 1, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D217A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR WILL NOT LOCK.  FOUND L1 DOOR INTERLOCK MECHANISM HANGING UP.  LUBED SAME.  ADJUSTED/RIGGED DOOR, HOLD OPEN LATCH WAS OUT OF RIG/ADJ.
